Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 15 found articles
 
 
  Numerical solution of the Cauchy problem for PainlevĂ© III
 
 
Title: Numerical solution of the Cauchy problem for Painlevé III
Author: Abramov, A. A.
Yukhno, L. F.
Appeared in: Differential equations
Paging: Volume 48 (2012) nr. 7 pages 909-918
Year: 2012
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands